Volume 14, Issue 1, February 2007, Pages 8 - 14
An invariant p-adic q-integral associated with q-Euler numbers and polynomials
Ismail Naci Cangül, Veli Kurt, Yilmaz Simsek, Hong Kyung Pak, Seog-Hoon Rim
Ismail Naci Cangül
Received 18 January 2006, Accepted 8 July 2006, Available Online 1 February 2007.
- https://doi.org/10.2991/jnmp.2007.14.1.2How to use a DOI?
- The purpose of this paper is to consider q-Euler numbers and polynomials which are q-extensions of ordinary Euler numbers and polynomials by the computations of the p-adic q-integrals due to T. Kim, cf. [1, 3, 6, 12], and to derive the "complete sums for q-Euler polynomials" which are evaluated by using multivariate p-adic q-integrals. These sums help us to study the relationships between p-adic q-integrals and nonarchimedean combinatorial analysis.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Ismail Naci Cangül AU - Veli Kurt AU - Yilmaz Simsek AU - Hong Kyung Pak AU - Seog-Hoon Rim PY - 2007 DA - 2007/02 TI - An invariant p-adic q-integral associated with q-Euler numbers and polynomials JO - Journal of Nonlinear Mathematical Physics SP - 8 EP - 14 VL - 14 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2007.14.1.2 DO - https://doi.org/10.2991/jnmp.2007.14.1.2 ID - Cangül2007 ER -